# SDR SCNA20180407078

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 45,024 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED AT STA 380 RBL 25. REMOVED GOUGE ON SEAT TRACK CROWN STA 380 RBL 25, 030" REMAINING IS OUT OF LIMITS. REPAIRED.
